MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP Medline Industries, Inc.; CATARACT PACK

MEDLINE INDUSTRIES LP Medline Industries, Inc.; CATARACT PACK
Model Number VAL0HDVCGSG
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility they reported dust particles in the plastic cups that got injected into the patient's eyes requiring irrigation and prednisolone acetate to reduce rebound inflammation.Per the facility the patient was successfully treated.The sample is not available to be returned for evaluation.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility they reported dust particles in the plastic cups that got injected into the patient's eyes requiring irrigation and prednisolone acetate to reduce rebound inflammation.

Brand Name
Medline Industries, Inc.
Common Device Name
CATARACT PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key15478475
Report Number1423395-2022-00031
Device Sequence Number5569903
Product Code OJK
UDI-Device Identifier10889942746002
UDI-Public10889942746002
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVAL0HDVCGSG
Device Catalogue NumberVAL0HDVCGSG
Device Lot Number22EBU312
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2022
Initial Report FDA Received Date09/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown